# SDR C2XA11IA149

- Difficulty date: July 8, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 27,558 hours, 26,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Damper Plate
- Part number: 14533997021
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE APU FIREWALL WAS FOUND TO HAVE SEVERAL DAMAGED VIBRATION ABSORPTION PADS. MAINTENANCE REPAIRED THE VIBRATION ABSORPTION PADS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
